# SDR RRXA002196

- Difficulty date: May 5, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CHAFING AT THE RT WING FLAP PORK CHOP FITTING AT STA 219, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  ACCEPTABLE TO RETURN TO SERVICE PER EO NR 00-047 WITH APPROVED 8110-3 DATED 5-1-00.
